Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On convergence fields of Nörlund means

Author: Alexander Peyerimhoff
Journal: Proc. Amer. Math. Soc. 7 (1956), 335-347
MSC: Primary 40.0X
MathSciNet review: 0078479
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [2] K. Knopp and G. G. Lorentz, Beiträge zur absoluten Limitierung, Archiv der Mathematik vol. 2 (1949) pp. 10-16. MR 0032790 (11:346i)
  • [3] D. F. Lawden, The function $ \sum {{n^r}{z^n}} $ and associated polynomials, Proc. Cambridge Philos. Soc. vol. 47 (1951) pp. 309-314. MR 0039831 (12:605f)
  • [4] F. M. Mears, Absolute regularity and the Nörlund mean, Ann. of Math. vol. 38 (1937) pp. 594-601. MR 1503356
  • [5] G. M. Petersen, A note on divergent series, Canadian Journal of Mathematics vol. 4 (1952) pp. 445-454. MR 0050694 (14:368f)
  • [6] M. Riesz, Sur l'équivalence de certaines méthodes de sommation, Proc. London Math. Soc. vol. 22 (1924) pp. 412-419.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society